| Catalog Number |
GLX123575 |
| Medical Device Problem Code |
Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.One photo accompanied the complaint file.In the photo, the distal end of a galaxy device can be seen outside the introducer.The embolic coil can be seen severely stretched with the blue fiber exposed.The embolic coil remained attached to the resistance heat (rh).No other damages can be observed in the photo provided.A manufacturing record evaluation was performed for the finished device (b)(4) number, and no non-conformances related to the malfunction were identified.The issue reported regarding the coil getting stretched is confirmed.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the galaxy g3 xsft 3.5mm x 7.5cm (glx123575/ 30820685) coil was stretched during re-sheathing.There was no patient injury reported.
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Complaint conclusion: it was reported that the galaxy g3 xsft 3.5mm x 7.5cm (glx123575/ 30820685) coil was stretched during re-sheathing.There was no patient injury reported.No additional information is available.One photo accompanied the complaint file.In the photo, the distal end of a galaxy device can be seen outside the introducer.The embolic coil can be seen severely stretched with the blue fiber exposed.The embolic coil remained attached to the resistance heat (rh).No other damages can be observed in the photo provided.The issue reported regarding the coil getting stretched is confirmed.A non-sterile galaxy g3 xsft 3.5mm x 7.5cm was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and it was noted that the coil was returned outside the introducer.Under magnification, the embolic coil was found to be severely stretched, and the internal blue fiber was exposed.However, remained attached to the resistance heating (rh).No other damages were noted in the device.The issue documented a coil that was unraveled / stretched during re-sheathing was confirmed based on the appearance of the returned device.The damages observed in the coil could be the result of the difficulties experienced during re-sheathing.Stretching can occur during procedure handling where force may have been inadvertently applied.Coil stretching is a known potential issue associated with the use of this device.The instructions for use (ifu) provide proper handling instructions for the device to prevent such issues from occurring.There is no indication that the issue reported is a result of a defect inherently related to the device.A manufacturing record evaluation was performed for the finished device 30820685 number, and no non-conformances related to the malfunction were identified.As part of j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) contain the following precautions: if unusual friction is noticed during advancement or retraction of the microcoil system through the introducer, open the rhv main valve, and partially withdraw the distal end of the introducer to expose its tip within the rhv.Tighten the rhv main valve and flush the y-connector of the rhv with sterile saline and verify that fluid exits the slit in the clear portion of the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.